# SDR OEJA2025082900001

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N904FL
- Make and model: Emb EMB-145
- Aircraft serial: 145780
- Aircraft time: 19,534 hours, 10,781 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT HEADING TOWARDS 25,000 FT A PACK 2 VAILVE FAIL CAS MESSAGE APPEARED , WHE THE AIRCRAFT REACHED 25,000 THE CABIN BEGAN TO RAPIDLY RISE. CREW PERFORMED A EMEGANCY DESENT TO 10,000 FEET AND CHOSE TO DEVERT TP KRAP . LANDED THE AIRCRAFT SAFTLEY
